# SDR P5CA9500386

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1740-1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION IN ROLLER TRAY RBL 35 TO 38 AND LBL 5.5 BETWEEN BS 1740 AND 1760.  REPAIRED PER BOEING SRM 53-10-06 AND 51-10-01.
